# SDR DALA2024012200924

- Difficulty date: December 30, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 12,873 hours, 1,529 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 AFT DOOR ARMING LEVER COVER HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: INSTALLED DOOR HINGE COVER AT DOOR 4L. REF A330 AMM 25-23. OK FOR SVC. (0132623)
